Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Annuli for the zeros of a polynomial

Autor
Popescu, P.; Diaz-Barrero, J.L.
Tipus d'activitat
Article en revista
Revista
Polytechnical University of Bucharest. Scientific bulletin. Series A, applied mathematics and physics
Data de publicació
2015-12
Volum
77
Número
4
Pàgina inicial
147
Pàgina final
156
Repositori
http://hdl.handle.net/2117/80917 Obrir en finestra nova
URL
http://www.scientificbulletin.upb.ro/rev_docs_arhiva/rezabd_174364.pdf Obrir en finestra nova
Resum
In this paper, ring shaped regions containing all the zeros of a polynomial with complex coeffcients involving binomial coeffcients and Fibonacci-Pell numbers are given. Furthermore, bounds for strictly positive polynomials involving their derivatives are also presented. Finally, using MAPLE, some examples illustrating the bounds proposed are computed and compared with other existing explicit bounds for the zeros.
Citació
Popescu, P., Diaz-Barrero, J.L. Annuli for the zeros of a polynomial. "Polytechnical University of Bucharest. Scientific bulletin. Series A, applied mathematics and physics", Desembre 2015, vol. 77, núm. 4, p. 147-156.
Paraules clau
Fibonacci and Pell numbers, MAPLE, inequalities, polynomials location of the zeros, positive polynomials
Grup de recerca
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants